Extra Strength BENADRYL® Nighttime caplets

Extra Strength BENADRYL® Caplets let you rest by providing fast, effective relief from allergy symptoms and allergic reactions.

Available In

  • 24 caplets

Temporary Symptom Relief

Extra Strength BENADRYL® Caplets let you rest by providing fast, effective relief from allergy and hay fever symptoms:

  • Sneezing
  • Runny nose
  • Itchy, watery eyes
  • Itchy skin
  • Hives

Ingredients

Medicinal ingredients:

  • Diphenhydramine Hydrochloride, 50 mg

Non-medicinal ingredients:

  • Calcium phosphate
  • Cellulose
  • Crospovidone
  • Hydroxypropyl methylcellulose
  • Magnesium stearate
  • Polyethylene glycol
  • Starch
  • Stearic acid
  • Titanium dioxide
  • Wax

Adults and children 12 years of age and older:

  • Take 1 caplet at bedtime. Do not take more than the recommended dosage.

Children under 12 years of age:

  • Do not take with other products containing diphenhydramine hydrochloride; doing so may result in accidental overdose
  • May cause drowsiness
  • Avoid use of alcohol
  • Do not drive a motor vehicle or operate machinery
  • Do not engage in activities requiring mental alertness
  • Do not use more than the recommended dosage or use for prolonged periods of time except on the advice of a physician
  • Keep out of reach of children
  • Store between 15°C and 30°C
  • Do not use if blister unit is broken

Not to be used by elderly patients who experience confusion at nighttime:

  • This product may cause excitation rather than sedation in the elderly and therefore should be avoided by this age group

Talk to a doctor before using this product if you have:

  • Chronic lung disease
  • Glaucoma
  • Difficulty with urination due to enlargement of the prostate gland

Talk to a doctor before using this product if you are:

  • Pregnant
  • Nursing
  • Taking other antihistamines, sedating or prescription drugs
PRODUCT REVIEWS
 
Rated 4.5 out of 5 by 113 reviewers.
Rated 4 out of 5 by Good product I recommend this product, it is gentle and useful to the whole family. September 2, 2015
Rated 5 out of 5 by great product relieves symptoms of allergies at night extra strength September 1, 2015
Rated 5 out of 5 by Excellent This product is really good. It relieves symptoms while sleeping so when you wake up, you feel great ! May 21, 2015
Rated 1 out of 5 by I was VERY VERY disappointed I AM A SENIOR WIDOWED TRIED YOUR PRODUCT LAST NIGHT AND IT DID absolutely nothing. I was DISAPPOINTED IN CAPITAL LETTERS . I WASTED MY MONEY ON YOUR PRODUCT AND i can ill afford to waste money in my circumstances.E.G.Locke March 18, 2014
Rated 4 out of 5 by effective relief relieves allergies fast, lets you sleep through the night. May 28, 2016
Rated 5 out of 5 by Works Well Really helps you actually sleep and takes away the symptoms. May 27, 2016
Rated 5 out of 5 by Very efective to use Helps me get a good nights sleep when I've got congestion and allegies. I am using this product rom long time May 13, 2016
Rated 5 out of 5 by This product has good qualities Being able to sleep after an allergic reaction makes this product a good choice. May 3, 2016
  • 2016-06-28 T12:00:28.820-05:00
  • bvseo_lps, prod_bvrr, vn_prr_5.6
  • cp-1, bvpage1
  • co_hasreviews, tv_113, tr_113
  • loc_en_US, sid_1862, prod, sort_default
2 3 4 5 next>>